Volume 8 (2006)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Perturbative expansion of Chern–Simons theory

Justin Sawon

Geometry & Topology Monographs 8 (2006) 145–166

DOI: 10.2140/gtm.2006.8.145

arXiv: math.GT/0504495

Abstract

An overview of the perturbative expansion of the Chern–Simons path integral is given. The main goal is to describe how trivalent graphs appear: as they already occur in the perturbative expansion of an analogous finite-dimensional integral, we discuss this case in detail.

Keywords

Chern–Simons theory, Feynman path integral, perturbative expansion, trivalent graphs

Mathematical Subject Classification

Primary: 81T18

Secondary: 57M27, 58J28, 81T13

References
Publication

Received: 10 December 2004
Revised: 25 April 2005
Accepted: 14 December 2004
Published: 22 April 2006

Authors
Justin Sawon
Department of Mathematics
SUNY at Stony Brook
NY 11794
USA
http://www.math.sunysb.edu/~sawon/